# SDR YENA2022122301293

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 364
- Aircraft time: 32,857 hours, 21,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2355, BOS-DCA. 'DURING CABIN CONDITION CHECK,  FOUND FORWARD LT PASSAGEWAY EMERGENCY  LIGHT INOPERATIVE. REMOVED AND REPLACED THE EMERGENCY  LIGHT IAW AMM 33-50-05. OPS CHECKEDS GOOD. OK FOR SERVICE.
